# SDR UPS00433654

- Difficulty date: August 30, 2000
- Submitted: September 13, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 2530 · Buffet/Galleys
- Part: Timer
- Condition: Failed
- Location: Coffeemaker
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, PILOT REPORTED A ELETRICAL SMELL IN CABIN SUSPECTS THE COFFEE HOT CUP.  *S/D*  REMOVED AND REPLACED  HOT CUP TIMER PER MM 25-30-00, OPS CHECKS GOOD.
